Hi girls, I've been taking the pill for a month now for contraception, I've just finished my first pack and so I've now had two mornings not taking a pill. This week when can I expect to bleed? I've had protected sex throughout month, and I've also had a week of period cramps and light bleeding about a week ago. I've also had sore breasts almost all month, I felt extremly sick at first but now take it after eating which seems to help. Also mood swings like pms, can I expect these side effects to go? Also felt increased appetite although worried about putting on weight, if I start taking my next pack in the evening will this stop the hunger?
Thanks for any help
x Turn on thread page Beta
Girls - microgynon 30 watch
- Thread Starter
- 16-07-2017 14:35
- 16-07-2017 16:05
Withdrawal bleeding usually starts about 5 days after you take the last pill. So would be around Wednesday/Thursday for you.
Since it's your first break tho, it can be different or you may even skip it.
For the side effects, it changes from person to person. Some people get none to begin with, for others they go away after a month or two, for some, they don't ever fully go away. It depends on how your body deals with the hormones rather than on the pills specifically so you'll have to wait and see.
Commonly, most side effects do go away after the first break, however it can take up to 6 months for your body to adjust. And things like weight gain, can unfortunately stay. So you'll just have to wait for another month and see how you adjust and if you want to try going on a different pill or go with different contraception. For taking it in the evening instead, you can experiment and see if maybe that helps but there's no saying if it will or not. Although if you started taking it in the evening a bit before you sleep, assuming you sleep around the same time, then you won't have time to get hungry before you end up sleeping.Last edited by Devify; 16-07-2017 at 16:08.